# SDR AALA200802189

- Difficulty date: August 25, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 57,887 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Galley Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T321/25AUG.  AFT GALLEY SLIDE SLID DOWN DOOR.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REINSTALLED AFT GALLEY DOOR SLIDE PACK.  SYSTEM GROUND CHECKED NORMAL OPS.
